广东工业大学学报 ›› 2003, Vol. 20 ›› Issue (2): 93-96.

• 综合研究 • 上一篇    下一篇

一类反应扩散方程的整体解

  

  1. 广东工业大学应用数学系 广东 广州 510090;
  • 出版日期:2003-07-03 发布日期:2003-07-03

The Global Solution of a Reaction - Diffusion Equation

  1.  (Dept. of Applied Mathematics, Guangdong University of Technology, Guangzhou 510090, China)
  • Online:2003-07-03 Published:2003-07-03

摘要: 本文证明了一类反应扩散方程整体解的存在唯一性。 更多还原

关键词: 反应扩散方程; 整体解; 存在性; 唯一性;

[1] (美)福兰德(Folland,G.B.)著,齐民友等译.偏微分方程引论[M]. 高等教育出版社, 1988

[1] R.Temam.Infinite-Dimensional Dynamical Ststems in Mechanics and Physics. . 1988
No related articles found!
Viewed
Full text
1811
HTML PDF
Just accepted Online first Issue Just accepted Online first Issue
0 0 0 0 0 1811

  From Others local
  Times 325 1486
  Rate 18% 82%

Abstract
189
Just accepted Online first Issue
0 0 189
  From Others local
  Times 50 139
  Rate 26% 74%

Cited

Web of Science  Crossref   ScienceDirect  Search for Citations in Google Scholar >>
 
This page requires you have already subscribed to WoS.
  Shared   
  Discussed   
No Suggested Reading articles found!